Numerische Mathematik

, Volume 4, Issue 1, pp 41–63 | Cite as

Alternating direction methods for three space variables

  • Jim DouglasJr.
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Batten, G. W.: To appear.Google Scholar
  2. [2]
    Brian, P. L. T.: A finite difference method of high-order accuracy for the solution of three-dimensional transient heat conduction problems. (To appear in A. I. Ch. E. Journal.)Google Scholar
  3. [3]
    Douglas, J.: On the numerical integration ofu xx +u yy =u t by implicit methods. J. Soc. Ind. Appl. Math.3, 42–65 (1955).Google Scholar
  4. [4]
    —: On the numerical integration of quasi-linear parabolic equations. Pacific J. Math.6, 35–42 (1956).Google Scholar
  5. [5]
    —: On the relation between stability and convergence in the numerical solution of linear parabolic and hyperbolic differential equations. J. Soc. Ind. Appl. Math.4, 20–37 (1956).Google Scholar
  6. [6]
    —: The application of stability analysis in the numerical solution of quasi-linear parabolic differential equations. Trans. Amer. Math. Soc.89, 484–518 (1958).Google Scholar
  7. [7]
    —: Alternating direction iteration for mildly nonlinear elliptic difference equations. Numerische Mathematik3, 92–98 (1961).Google Scholar
  8. [8]
    —: A survey of numerical methods for parabolic differential equations.Advances in Computers, II,F. L. Alt (editor), Academic Press, New York, 1961, pp. 1–54.Google Scholar
  9. [9]
    Douglas, J.: Iterative methods for elliptic difference equations.Partial Differential Equations and Continuum Mechanics,R. E. Langer (editor), Univ. of Wisconsin Press, 1961, pp. 342–344.Google Scholar
  10. [10]
    —, andH. H. Rachford: On the numerical solution of heat conduction problems in two and three space variables. Trans. Amer. Math. Soc.82, 421–439 (1956).Google Scholar
  11. [11]
    Lees, M.: To appear.Google Scholar
  12. [12]
    Peaceman, D. W., andH. H. Rachford: The numerical solution of parabolic and elliptic differential equations. J. Soc. Ind. Appl. Math.3, 28–41 (1955).Google Scholar

Copyright information

© Springer-Verlag 1962

Authors and Affiliations

  • Jim DouglasJr.
    • 1
  1. 1.Department of MathematicsRice UniversityHouston 1

Personalised recommendations